International Journal of Theoretical Physics

, Volume 38, Issue 2, pp 519–524

Direct Sum and Hyperbolic Complexification of Hopf Algebras

  • Zai-Zhe Zhong

DOI: 10.1023/A:1026674318529

Cite this article as:
Zhong, ZZ. International Journal of Theoretical Physics (1999) 38: 519. doi:10.1023/A:1026674318529


The problem of how to obtain a hyperboliccomplexification of a Hopf algebra from two known Hopfalgebras is discussed. We prove that this Hopf algebrais isomorphic to a direct sum of the two known Hopf algebras, and that therefore this direct sum isalso a Hopf algebra. In particular, the result can beapplied to quantum enveloping algebras.

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • Zai-Zhe Zhong

There are no affiliations available